MAUDE Adverse Event Report: QUEST MEDICAL, INC. VRV II VACUUM RELIEF VALVE; CPBP VACUUM RELIEF VALVE

QUEST MEDICAL, INC. VRV II VACUUM RELIEF VALVE; CPBP VACUUM RELIEF VALVE
Model Number 4004203
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The dhr for the device was reviewed and no non-conformities or deviations were associated with the manufacturing of the device.The root cause of the issue is unknown.
 
Event or Problem Description
The distributor reported an issue with the cpbp vacuum relief valve.This valve was integrated into a sucker line in our cardiovascular tubing kit.The report states that the valve got stuck during use by the distributor's customer and wasn't sucking any blood.This occurred during a procedure, but when they applied some pressure on the valve, it clicked and started working.There was no delay to the procedure, no patient injury, and no blood loss was reported.The device was discarded and will not be returned for evaluation.

Brand Name
VRV II VACUUM RELIEF VALVE
Common Device Name
CPBP VACUUM RELIEF VALVE
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key7011809
Report Number1649914-2017-00075
Device Sequence Number13762584
Product Code DWD
UDI-Device Identifier10634624442037
UDI-Public10634624442037
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K760894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4004203
Device Lot Number053717
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;